# SDR CALA2022050401139

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 79,597 hours, 16,949 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Lh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - LEFT SIDE MID TYPE 1 EXIT SLIDE GND LIGHT INOP REMOVED AND REPLACED LEFT SIDE MID TYPE 1 EXIT SLIDE LIGHT IN REFERENCE AMM 33-51-06-902-082. OPSCHECK OK.
